Title

Edgeworth Approximations for T-Ratios of 2sls Estimates of a Dynamic Model

Publication Type

Journal Article

Publication Date

1984

Abstract

Little is known about the small sample distributions of t-ratios of estimates of coefficients of dynamic simultaneous equation models. This paper investigates the Edgeworth and Nagar approximate distributions of the t-ratios of 2SLS estimates of an artificial two-equation dynamic model. The approximations are compared with probabilities estimated by a Monte Carlo experiment. The results show that the Edgeworth and Nagar approximations are better than the asymptotic normal.

Discipline

Economics

Research Areas

Econometrics

Publication

Communications in Statistics: Simulation and Computation

Volume

13

Issue

5

First Page

603

Last Page

618

ISSN

0361-0918

Identifier

10.1080/03610918408812400

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/03610918408812400

This document is currently not available here.

Share

COinS